Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Chronic dandruff, hair loss. Prescribed kevon lotion, salisia kt shampoo. Safe to use in combination?

Hi Doctor, I am having dandruff from around 6 years. I used different shampoos and it worked temporarily only. The dandruff is coming again. However I was not having much hair fall . Now-a-days I am having more hair fall. I consulted dermatologist and she suggested to apply kevon stay on lotion at night, Salisia KT shampoo. She suggested to use kevon stay on lotion at night, and shampoo (Salisia KT) in the morning for first 10 days in order to clear the dandruff. Will it cause any harm if I use the lotion and shampoo for initial 10 days daily? Thank you
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  3227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.i dont think there are cross reactionds between kevon lotion and salsia kt shampoo.add a biotin to your dandruff .hence it is not harnmful
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor